Lyrics (pregabalin) or something else?

Have over the course of the past week or so become increasingly.. God, can't even come up with the word. Confused is all I can think of and it's not the right word.

Forgetting things co stantly, to the point I have to try yo write things down when I think of them or they're gone in two seconds. Forget where a sentence is going mid-converation. Can't remember or think of words st all, forgetting what I'm doing in the middle of going from one thing to another. Feels funny in my head. Just cannot think properl or clearly.

Little dizzy at times, too. Have issues holding a conversation at times.

Fluxuates a bit. Stressed at all, or flaring (have Erythromelalgia, beyond that def. Something autoimmune, connective tissue but not diagnosed as one thing specifically - rheumatologist appt. will be coming soon ) and it's worse, the more I try to focus the harder it is, the more frustrated I get.

I like to think I amreasonably educated, English was one of my best subject always, and it is a huge struggle last few days especially and getting worse. I swear I must sound like a druggo, but never touched the stuff in my life. I just gotta say thsnk God for autocorrect.

Am on 150 a day, 75mg 2 timed a day. Have been for perhaps 3 months, was weaned onto it from 25 mg for a few weeks before that. Have had a little weight gain, but not astronomical at all, and am by far mkre trying to dort out my brain first, I hstr the.. numbness is all I can use to describe it.

SoLyrica - and talk to dox about finding something else to try to lessen the pain and flaring, or something else - I can't do this, have do much yo do, youngish kids and a family, and fsmike situation, that needs me st least coherent, as much as fully funtionanle is fading as a possibility rapidly it seems.

Ugh. So bloody frustrating

5 Replies

oldest • newest
  • Hi Bengali,

    I am sorry that you are struggling.

    Have you talked to your gp about this? When you see the Rheumy please do mention this. Try to keep a diary to not only help you remember what happened but if you realy start forgetting stuff. It be helpful when talking to the gp/rheumy. Your drugs may be having some affect if these do need to be dropped the rheumy/ GP will drop them or suggest something else. You may also get a brain scan but again only a gp/ rheumy can orginise this for you

  • Try and get some rest if you can, relax as worrying just increases stress levels and then its a vicious circle. Meditation maybe, or some nice music....get out with nature (sit in your garden). Of course see your GP/consultant etc but it seems that self management is needed too. Wishing you well.....the confusion will pass, hopefully soon

    TTxx

  • I felt the same as you when on Pregabelin and also it's sister medication, Gabapentin.

    I hated feeling slow witted, bad memory, no confidence, couldn't follow a conversation, let alone read a book, and the weight gain was terrible.

    Supposedly it resolves itself the longer you are on it but 2 months was enough for me.

    It did help with the pain and sleep, so much that I drowsed most of the days away. :(

    This is my own personal experience, many people swear by it.

  • Hi bengali,

    What you are describing sounds very much like brain fog which can be caused by lupus, medications and various other factors. You can learn more about it and find some tips for managing in our blog article here - lupusuk.org.uk/coping-with-...

  • Thank you. I'm kind of stuck either way - the Lyrica does make a notable difference, makes staying mobile noticeably easier most days, so even if it is the Lyrica, it's either be able to think and less sleepy but less able to do things physically, or not be able to think or process things clearly and not be able to move most days. And apparently there's the very real potential that even if I went through the withdrawals of coming off of the Lyrica that I wouldn't be able to think still anyways.

    Ugh

You may also like...